Non-linear viscoelastic response of ice

Morland, Leslie (1991) Non-linear viscoelastic response of ice. Applied Ocean Research, 13 (5). pp. 254-261. ISSN 0141-1187

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:10
Last Modified: 22 Apr 2020 00:01
URI: https://ueaeprints.uea.ac.uk/id/eprint/52909
DOI: 10.1016/S0141-1187(05)80049-5

Actions (login required)

View Item View Item